On the exit time from a cone for random walks with drift

Abstract : We compute the exponential decay of the probability that a given multi-dimensional random walk stays in a convex cone up to time $n$, as $n$ goes to infinity. We show that the latter equals the minimum, on the dual cone, of the Laplace transform of the random walk increments. As an example, our results find applications in the counting of walks in orthants, a classical domain in enumerative combinatorics.
Type de document :
Article dans une revue
Revista Matemática Iberoamericana, European Mathematical Society, 2016, 32 (2), pp.511-532. 〈http://www.ems-ph.org/journals/journal.php?jrn=rmi〉. 〈10.4171/rmi/893〉
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00838721
Contributeur : Kilian Raschel <>
Soumis le : samedi 21 mars 2015 - 13:41:11
Dernière modification le : mercredi 21 mars 2018 - 10:54:03
Document(s) archivé(s) le : lundi 17 avril 2017 - 21:26:03

Fichier

ExponentialDecayForRandomWalk-...
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité 4.0 International License

Identifiants

Collections

Citation

Rodolphe Garbit, Kilian Raschel. On the exit time from a cone for random walks with drift. Revista Matemática Iberoamericana, European Mathematical Society, 2016, 32 (2), pp.511-532. 〈http://www.ems-ph.org/journals/journal.php?jrn=rmi〉. 〈10.4171/rmi/893〉. 〈hal-00838721v5〉

Partager

Métriques

Consultations de la notice

299

Téléchargements de fichiers

130